# SDR TRAX200701877

- Difficulty date: December 6, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N681BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7680
- Aircraft time: 9,212 hours, 7,919 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED FLAPS FAIL MESSAGE AT 0 DEGREES IN FLIGHT.  A/C RETURNED TO ATL AFTER T/O.  EMERGENCY DECLARED.
